MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM
Model Number DRX-REVOLUTION MOBILE X-RAY SYSTEM
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer site reported that while operating the drx-revolution mobile x-ray system, the site lead tech ran over her right foot, big toe requiring medical attention on (b)(6) 2020.There was no patient involvement.Carestream health has evaluated the device and determined there was no device malfunction, the system is performing as designed and intended.The incident was caused by the user not following the instructions for use (ifu).The site acknowledged and confirmed that the tech was positioned on the side of the system, as opposed to behind the system, and did not use both hands to drive the revolution as specified in the ifu.It is unlikely, if following the driving recommendations provided within the ifu, that this type of injury would occur.Carestream health has concluded this investigation.
 
Event or Problem Description
While operating the drx revolution system, the site lead tech ran over her right foot, big toe requiring medical attention.The resulting injury was a hair fracture to the right foot, big toe.The toe and nail were dark and bruised.The tech was placed on chair duty to the injury.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
MDR Report Key11033226
Report Number1317307-2020-00010
Device Sequence Number13711653
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRX-REVOLUTION MOBILE X-RAY SYSTEM
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;